# SDR UIEA2021101102217

- Difficulty date: October 8, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38002981
- Part serial: P2698
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

APU DUCT PRESS SURGING WHEN PNEUMATIC LOAD APPLIED TO APU( PERFORMED FIM 49-11 FT. 976 TO BLOCK 8. ISSUE STILL REMAINS. TRANSFERRED TO DMI 154796 IAW DDG 36-11-04. PLACARD INSTALLED AND MX ACTIONS ACCOMPLISHED.  /  18OCT- CVG MX: LP 1387361, ITEM M15: REMOVED AND REPLACED APU IAW AMM 49-11-01, OPS CHECK OK. )
